# SDR C2XA95CL124

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Condition: Failed
- Location: Te Flaps
- Part time: 2,628 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT NR 3285 - AFTER TAKEOFF, CREW REPORTED A FLAP DISAGREEMENT, AIR TURN BACK TO CLE.  MAINTENANCE RESET THE FLAP CONTROL UNIT.  THE SUBSEQUENT FLIGHT ALSO NR 3285, AIR RETURNED TO CLE DUE TO FLAP DISAGREEMENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB120 MM 27-50-06, ALL OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 27-50-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
